Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Definitely experienced this after all three of my courses. The internal mechanisms of accutance will stop once you're off the drug and its out of your system. My acne came back full force but it may not for you. I recommend you get on maintenance therapy so that your pores stay clear.

Share this post


Link to post
Share on other sites

My oily skin returned slightly after a few months and now, 4 years after accutane, my oily skin is back 100% to what it was before accutane. I was 21 when I started and I'm 25 now. My skin's very, very oily now, but I'm relatively acne-free. I don't have to use acne face washes anymore or any type of acne meds as long as I stay on birth control pills. If I go off BCP, my hormonal acne flares up and I start to get zits again, but otherwise I'm pretty much acne free. I might get ONE zit every 2-3 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×